RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yakymiv, Arsen Lubomirovich

Total publications: 60 (60)
in MathSciNet: 46 (46)
in zbMATH: 38 (38)
in Web of Science: 29 (29)
in Scopus: 31 (31)
Cited articles: 37
Citations in Math-Net.Ru: 115
Citations in MathSciNet: 118
Citations in Web of Science: 50
Citations in Scopus: 57
Presentations: 3

Number of views:
This page:2476
Abstract pages:7005
Full texts:1452
References:741
Yakymiv, Arsen Lubomirovich
Head Scientist Researcher
Doctor of physico-mathematical sciences (1998)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 17.03.1955
E-mail:
Keywords: Multidimensional regularly varying functions; Tauberian theorems; Abelian theorems; branching processes; random record processes; infinitely divisible and subexponential random variables; random permutations; random mappings.
   
Main publications:
  1. A. L. Yakymiv, “A limit theorem for the logarithm of the order of a random $A$-permutation”, Discrete Math. Appl., 20:3 (2010), 247–275  mathnet  crossref  crossref  mathscinet  zmath  elib  elib  scopus
  2. A. L. Yakymiv, Veroyatnostnye prilozheniya tauberovykh teorem, Fizmatlit, M., 2005 , 256 pp.  zmath
  3. A. L. Yakimiv, Probabilistic applications of Tauberian theorems, Modern Probability and Statistics, VSP, Leiden, 2005 , viii+225 pp.  mathscinet  zmath
  4. A. L. Yakymiv, “Tauberian theorems and asymptotics of infinitely divisible distributions in a cone”, Theory Probab. Appl., 48:3 (2004), 493–505  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
  5. A. L. Yakymiv, “Multidimensional Tauberian theorems and their application to Bellman–Harris branching processes”, Math. USSR-Sb., 43:3 (1982), 413–425  mathnet  crossref  mathscinet  zmath  scopus

http://www.mathnet.ru/eng/person17733
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:yakymiv.a-l
https://mathscinet.ams.org/mathscinet/MRAuthorID/193543
http://elibrary.ru/author_items.asp?authorid=10271
http://www.researcherid.com/rid/A-9285-2017

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2018
1. A. L. Yakymiv, “On the order of random permutation with cycle weights”, Theory Probab. Appl., 63:2 (2018), 209–226  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
2. A. L. Yakymiv, “Regularly Varying Multiple Power Series and it's Distributions”, Diskr. Mat., 2018  mathnet  crossref  mathscinet  elib
3. A. L. Yakymiv, “Multivariate Regular Variation in Probability Theory”, XXXV-th International Seminar on Stability Problems for Stochastic Models (ISSPSM-2018) (24 - 28 September 2018 Perm, Russia), 2018, 88–92

   2017
4. A. L. Yakymiv, “Limit theorems for the logarithm of the order of a random $A$-mapping”, Discrete Math. Appl., 27:5 (2017), 325–338  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
5. A. L. Yakymiv, “O logarifme poryadka sluchainoi A-podstanovki”, 2-ya Mezhdunarodnaya Konferentsiya po Stokhasticheskim Metodam (25–30 maya 2017 g., pos. Abrau-Dyurso, Novorossiisk), Teoriya veroyatnostei i eë primeneniya, 62, no. 4, 2017, 838–839  mathnet (cited: 1)
6. A. L. Yakymiv, “On the Erdős-Turán Law for random permutations with cycle weights”, XXXIV International Seminar on Stability Problems for Stochastic Models (25–29 August 2017 Debrecen, Hungary), 2017, 104–105 https://arato.inf.unideb.hu/…/abstbookb5_2017.pdf
7. A. L. Yakymiv, “Predelnaya teorema dlya raspredeleniya tipa kratnogo stepennogo ryada”, XVIII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi, 1–8 oktyabrya 2017 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 24, no. 4, 2017, 379–380
8. A. L. Yakymiv, “Nekotorye zadachi vychislitelnogo kharaktera dlya sluchainykh $A$-podstanovok”, Sovremennye problemy matematicheskogo modelirovaniya, obrabotki izobrazhenii i parallelnykh vychislenii 2017 (pos. Divnomorskoe, g. Gelendzhik, Krasnodarskii krai, 4–11 sentyabrya 2017 g.), 2, DGTU, Rostov-na-Donu, 2017, 328–330
9. A. L. Yakymiv, “O nekotorykh nedavnikh issledovaniyakh v tauberovoi teorii i ikh primeneniyakh v teorii veroyatnostei”, Analiticheskie i vychislitelnye metody v teorii veroyatnostei i eë prilozheniyakh (Konferentsiya, posvyaschennaya 90-letiyu so dnya rozhdeniya A. D. Solovëva. 23–27 oktyabrya 2017 g.), MGU, RUDN, Moskva, 2017, 522–527 http://acmpt.ru/…/ACMPT_2017_paper_49.pdf

   2016
10. A. L. Yakymiv, “A Tauberian theorem for multiple power series”, Sb. Math., 207:2 (2016), 286–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 2)
11. Yakymiv, A. L., “Distribution of the Order in Some Classes of Random Mappings”, XVII-th International Summer Conference on Probability and Statistics (ISCPS-2016) (Pomorie, Bulgaria, 25 June – 1 July 2016), 2016, 42–50 http://www.math.bas.bg/~statlab/ISCPS2016/ISCPS
12. A. L. Yakymiv, “O poryadke sluchainoi $A$-podstanovki”, Nauchnyi doklad, XVII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi-Dagomys, 1–8 oktyabrya 2016 g., red. I. A. Sokolov, A. R. Simonyan, V. I. Khokhlov), Obozrenie prikladnoi i promyshlennoi matematiki, 23, no. 4, 2016, 398–399 http://www.tvp.ru/conferen/vsppmXVII/kisvd116.pdf

   2015
13. A. L. Yakymiv, “On the Number of Components of Fixed Size in a Random $A$-Mapping”, Math. Notes, 97:3 (2015), 468–475  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2016
14. A. L. Yakymiv, “Tauberian theorem for the generation functions of multiple sequences”, Theory Probab. Appl., 60:2 (2016), 343–347  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2015
15. A. L. Yakymiv, “On a number of components in a random $A$-mapping”, Theory Probab. Appl., 59:1 (2015), 114–127  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2014
16. A. L. Yakymiv, “On a Number of Components in a Random A-Mapping”, XVI-th International Summer Conference on Probability and Statistics (ISCPS-2014), Dedicated to the memory of B. A. Sevastyanov (Pomorie, Bulgaria, 21–28 June 2014), 2014, 41–42 http://stochastics.fmi.uni-sofia.bg/st/htm/abstracts-2014.pdf

   2013
17. A. L. Yakymiv, “Random $A$-Permutations and Brownian Motion”, Proc. Steklov Inst. Math., 282:3 (2013), 298–318  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
18. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Discrete Math. Appl., 23:5-6 (2013), 503–515  mathnet  crossref  crossref  crossref  mathscinet  elib  elib  scopus (cited: 1)

   2012
19. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Review of Applied and Industrial Mathematics, 19:5 (2012), 768–769  mathnet

   2011
20. A. L. Yakymiv, “A Generalization of the Curtiss Theorem for Moment Generating Functions”, Math. Notes, 90:6 (2011), 920–924  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)

   2010
21. A. L. Yakymiv, “A limit theorem for the logarithm of the order of a random $A$-permutation”, Discrete Math. Appl., 20:3 (2010), 247–275  mathnet  crossref  crossref  mathscinet  zmath  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)
22. A. L. Yakymiv, “Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation”, Math. Notes, 88:5 (2010), 759–766  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2011
23. A. L. Yakymiv, “Asymptotics at infinity of negatively binomial infinitely divisible distributions”, Theory Probab. Appl., 55:2 (2011), 342–351  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2010
24. A. L. Yakymiv, “O logarifme poryadka sluchainoi $A$-podstanovki”, Tezisy doklada na XVII Vserossiiskoi Shkole-kollokviume po stokhasticheskim metodam (Kislovodsk, 1–8 maya 2010 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 17, no. 3, 2010, 375–376

   2009
25. A. L. Yakymiv, “On the Number of $A$-Mappings”, Math. Notes, 86:1 (2009), 132–139  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2010
26. A. L. Yakymiv, “Limit Theorem for the Middle Members of Ordered Cycle Lengths in Random $A$-Permutations”, Theory Probab. Appl., 54:1 (2010), 114–128  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2007
27. A. L. Yakymiv, “Random $A$-Permutations: Convergence to a Poisson Process”, Math. Notes, 81:6 (2007), 840–846  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   2008
28. A. L. Yakymiv, “Limit theorem for the general number of cycles in a random $A$-permutation”, Theory Probab. Appl., 52:1 (2008), 133–146  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 4)

   2006
29. A. L. Yakymiv, “Dopustimye funktsii dlya konusa i asimptotika bezgranichno delimykh raspredelenii”, Publ. Inst. Math. (Beograd) (N.S.), 80(94) (2006), 273–286  crossref  mathscinet  zmath

   2005
30. A. L. Yakimiv, Probabilistic applications of Tauberian theorems, Modern Probability and Statistics, VSP, Leiden, 2005 , viii+225 pp.  mathscinet  zmath
31. A. L. Yakymiv, “On the distribution of the $m$th maximal cycle lengths of random $A$-permutations”, Discrete Math. Appl., 15:5 (2005), 527–546  mathnet  crossref  crossref  mathscinet  zmath  elib  elib  scopus (cited: 5)
32. A. L. Yakymiv, Veroyatnostnye prilozheniya tauberovykh teorem, Fizmatlit, M., 2005 , 256 pp.  zmath

   2004
33. A. L. Yakymiv, “Admissible Functions for the Positive Octant”, Math. Notes, 76:3 (2004), 432–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2003
34. A. L. Yakymiv, “Tauberian Theorem for the Stieltjes Transform”, Math. Notes, 73:2 (2003), 280–288  mathnet  crossref  crossref  mathscinet  zmath  isi

   2004
35. A. Baltrūnas, A. L. Yakymiv, “Second-order asymptotic behavior of subexponential infinitely divisible distributions”, Theory Probab. Appl., 48:4 (2004), 703–710  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
36. A. L. Yakymiv, “Tauberian theorems and asymptotics of infinitely divisible distributions in a cone”, Theory Probab. Appl., 48:3 (2004), 493–505  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2003
37. A. L. Yakymiv, “On the asymptotics of the density of an infinitely divisible distribution at infinity”, Theory Probab. Appl., 47:1 (2003), 114–122  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2002
38. A. L. Yakymiv, “Some applications of Tauberian theorems to probability theory”, Dédié à Jovan Karamata, Publ. Inst. Math. (Beograd) (N.S.), 71(85) (2002), 133–147  crossref  mathscinet  zmath
39. A. L. Yakymiv, “Probabilistic applications of Tauberian theorems”, Proceedings of the Seminar on Stability Problems for Stochastic Models, Part III (Eger, 2001), J. Math. Sci. (New York), 112, no. 2, 2002, 4235–4245  crossref  mathscinet  zmath  elib  scopus

   2000
40. A. L. Yakymiv, “On permutations with cycle lengths from a random set”, Discrete Math. Appl., 10:6 (2000), 543–551  mathnet  crossref  mathscinet  zmath  scopus (cited: 4)
41. A. L. Yakymiv, “Explicit estimates for the asymptotics of subexponential infinitely divisible distribution functions”, Math. Notes, 67:2 (2000), 239–244  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 2)  scopus (cited: 2)

   1997
42. A. L. Yakymiv, “The asymptotics of multidimensional infinitely divisible distributions”, Proceedings of the XVII Seminar on Stability Problems for Stochastic Models, Part III (Kazan', 1995), J. Math. Sci. (New York), 84, no. 3, 1997, 1197–1207  crossref  mathscinet  zmath  elib (cited: 2)  scopus (cited: 2)
43. A. L. Yakymiv, “Some properties of subexponential distributions”, Math. Notes, 62:1 (1997), 116–121  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   1995
44. A. L. Yakymiv, “Asymptotics of the $k$th record times”, Theory Probab. Appl., 40:4 (1995), 794–797  mathnet  crossref  mathscinet  zmath  isi
45. A. L. Yakymiv, “Sufficient conditions for the subexponential property of the convolution of two distributions”, Math. Notes, 58:5 (1995), 1227–1230  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 2)

   1994
46. A. L. Yakymiv, “Asymptotics of the density of an infinitely divisible distribution at infinity”, Stability problems for stochastic models (Kirillov, 1989), J. Math. Sci., 69, no. 4, 1994, 1248–1256  crossref  mathscinet  scopus (cited: 2)

   1993
47. A. L. Yakymiv, “Limit theorems for random $A$-permutations”, Probabilistic methods in discrete mathematics (Petrozavodsk, 1992), Progr. Pure Appl. Discrete Math., 1, VSP, Utrecht, 1993, 459–469  mathscinet
48. A. L. Yakymiv, “Some classes of permutations with cycle lengths in a given set”, Discrete Math. Appl., 3:2 (1993), 213–220  mathnet  mathscinet  zmath

   1990
49. A. L. Yakymiv, “Asimptotika plotnosti bezgranichno delimogo raspredeleniya na beskonechnosti”, Problemy ustoichivosti stokhasticheskikh modelei, Trudy seminara, VNIISI, M., 1990, 123–131

   1991
50. A. L. Yakymiv, “Permutations with cycle lengths in a given set”, Discrete Math. Appl., 1:1 (1991), 105–116  mathnet  mathscinet  zmath

   1990
51. A. L. Yakymiv, “On the number of $A$-permutations”, Math. USSR-Sb., 66:1 (1990), 301–311  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 5)

   1987
52. A. L. Jakymiv, “Asymptotic Behaviour of a Class of Infinitely Divisible Distributions”, Theory Probab. Appl., 32:4 (1987), 628–639  mathnet  crossref  mathscinet  zmath  isi

   1988
53. A. L. Yakymiv, “Asymptotics of the survival probability of critical Bellman–Harris branching processes”, Proc. Steklov Inst. Math., 177 (1988), 189–217  mathnet  mathscinet  zmath

   1987
54. A. L. Yakymiv, “An asymptotic property of state change times of a stochastic record processes”, Theory Probab. Appl., 31:3 (1987), 508–512  mathnet  crossref  mathscinet  zmath  isi (cited: 4)

   1986
55. A. L. Yakymiv, “Asymptotic behavior of the subcritical and supercritical reduced branching processes”, Theory Probab. Appl., 30:1 (1986), 201–206  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1984
56. A. L. Yakymiv, “Two limit theorems for critical Bellman-Harris branching processes”, Math. Notes, 36:1 (1984), 546–550  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   1983
57. A. L. Yakymiv, “Multidimensional Tauberian theorems of Karamata, Keldysh and Littlewood type”, Sov. Math. Dokl., 27 (1983), 657–659  mathnet  mathscinet  zmath

   1982
58. A. L. Yakymiv, “Multidimensional Tauberian theorems and their application to Bellman–Harris branching processes”, Math. USSR-Sb., 43:3 (1982), 413–425  mathnet  crossref  mathscinet  zmath  scopus (cited: 6)

   1981
59. A. L. Yakymiv, “Reduced branching processes”, Theory Probab. Appl., 25:3 (1981), 584–588  mathnet  crossref  mathscinet  zmath  isi (cited: 10)

  
60. A. L. Yakymiv, Teor. Veroyatnost. i Primenen. (to appear)  mathnet

Presentations in Math-Net.Ru
1. Абелева теорема для правильно меняющейся меры и её плотности в октанте
A. L. Yakymiv
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
November 8, 2018 13:00
2. On the order of a random permutation
A. L. Yakymiv
Principle Seminar of the Department of Probability Theory, Moscow State University
September 27, 2017 16:45
3. Семинар, посвященный памяти Юрия Васильевича Прохорова. Тауберова теорема для кратных степенных рядов
A. L. Yakymiv
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
December 15, 2014 13:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019